MAUDE Adverse Event Report: CORDIS CORPORATION SMART CONTROL NITINOL STENT SYSTEM; SELF EXPANDING STENTS (NIO)

CORDIS CORPORATION SMART CONTROL NITINOL STENT SYSTEM; SELF EXPANDING STENTS (NIO)
Catalog Number C06100SL
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 07/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).(b)(6) this is one of 2 products involved with the reported event and the associated manufacturer report numbers are 9616099-2016-00574 and 9616099-2016-00575.
 
Event or Problem Description
As reported by the (b)(6), after an unspecified time when a 120 150, sfa - 6x150mm smart stent and a 6x100 smart control iliac stent were placed in the middle portion to the distal portion of the femoral artery with unknown stenosis, the periodic survey reported that the following items were entered as ¿occlusion¿ on the list; patency, dus, the proximal portion of stenosis psv, and the maximum psv of stenosis.The patient is now under observation, and no treatment was applied.¿.
 
Additional Manufacturer Narrative
The product was not returned for analysis.A device history record review was performed and showed that these lots of products met all requirements per the applicable manufacturing quality plan.This is one of 2 products involved with the reported event and the associated manufacturer report numbers are 9616099-2016-00574 and 9616099-2016-00575.
 
Additional Manufacturer Narrative
This is one of 2 products involved with the reported event and the associated manufacturer report numbers are 9616099-2016-00574 and 9616099-2016-00575.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
SMART CONTROL NITINOL STENT SYSTEM
Common Device Name
SELF EXPANDING STENTS (NIO)
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL
MDR Report Key5919417
Report Number9616099-2016-00575
Device Sequence Number16324645
Product Code NIO
UDI-Device Identifier20705032023655
UDI-Public(01)20705032023655(17)130731(10)15672188
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Catalogue NumberC06100SL
Device Lot Number15672188
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/22/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/31/2016
Supplement Report FDA Received Date09/09/2016
09/14/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;